MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE PACEMAKER PACK (PMHDC)386; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE PACEMAKER PACK (PMHDC)386; GENERAL SURGERY TRAY (KIT)
Model Number SAN44PMHDD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot number 20191025-23-sh was manufactured on 11/01/2019.No exception was recorded in the device history record that could lead to the reported incident.From the investigation, there is no abnormal situation which happened in production and all linting test data were within the acceptable range.Based on supplier investigation, device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.184g / 10 pieces.The sample was returned to our (b)(4) office, however we were unable to ship the actual sample to the plant / supplier, due to changes/restrictions in shipping to (b)(6) due to covid-19.We did however, provide a photo of sample to the plant / supplier.There was no obvious abnormality found.Therefore, the root cause could not be determined for this report.The complaint information was informed to the relevant personnel for their awareness.We will continue monitoring our customer complaints data base for this and any other issues reported of the same nature.According to supplier, or towel is made of cotton, so cotton fiber is born.Our supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, supplier used one cloth pad under (b)(4) pieces semi-finished products to avoid linting stuck onto the products during product's transfer.
 
Event or Problem Description
Based on information received from the customer, the blue towels in the packs are allegedly leaving behind blue lint.(pacemaker implant.) per the customer there was no injury reported.

Brand Name
PACEMAKER PACK (PMHDC)386
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10042872
Report Number1423537-2020-00455
Device Sequence Number11492257
Product Code LRO
UDI-Device Identifier10887488480220
UDI-Public10887488480220
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN44PMHDD
Device Catalogue NumberSAN44PMHDD
Device Lot Number361475
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date05/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;